# SDR AALA201706159057

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,379 hours, 39,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TURN ON. REPAIRED THE NR 3  WIRE IN THE OVERHEAD BIN 29, BATTERY POWER SUPPLY IAW AMM 20-31-00. OPS CHECK GOOD, OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
